Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Child gets easily upset, irritable. Normal EEG. Taking Concerta and Risperdal. How to control behavior?

I consulted three psychiatrist for my 9.2 yrs old son and one say he is having adhd + conduct disorder , another said HFA / asperger and currently he is on concerta 18mg OD and risperdal .35mg OD night time. Eearlier also he was on concerta ,tegretol from the last 4-5 yrs . He is unable to make friends as he wants that he should always win and upon loosing he gets angry and screams,in school also he does this,once started for toy purchase he forces us and upon refusal gets very upset, most of the time irritated,his IQ was 95-110,normal EEG , emotional also , interest in watching too much cartoon , online video games though I control this.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response

Thank you for your query.

What you have described is a normal behaviour of your son for his age. As he throws temper tantrums you give in to his demands and knows how to get his way. In this situation you have to draw a line where to give in to his demands and where not. This is not going to happen overnight but shall take some time. At the same time you should reward him for his good behaviour so that he is encouraged to behave properly.

I hope I have answered your query to your satisfaction.

Wishing your son all the best.


Answered: Tue, 12 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor